Selected Publications:

  1. T. Mubeena, "Reidemeister Number in Lefschetz Fixed Point Theory", 3C TIC. Caudernos de desarrollo applicados a las TIC, 11(2), 61-70, 2022.
  2. K. Ali Akbar and T. Mubeena"On the group of homeomorphisms on R: A revisit", Applied General Topology,Vol 22, No 2, pp. 269-280.
  3. Ali Akbar K. and Mubeena T., "Sets of eventual periods of dynamical systems", Topology Proceedings,Volume 60 (2022), Pages 245–259.
  4. K. Ali Akbar and T. Mubeena,  "Existence of Compositional Square roots of  Circle Maps"The Australian Journal of Mathematical Analysis and Applications,Vol.18, Issue 2, Art. 16, 2021.
  5. K. Ali Akbar, T. Mubeena,  "Conjugacy Classes of Bijective Real Cubic Polynomials",  The Mathematics Student, Vol. 90, Nos. 3-4 (2021), Pages: 43–48.
  6. K. Ali Akbar, T. Mubeena,  "Periodic Points of n-dimensional Toral Automorphisms",  Springer Proceedings in Mathematics & Statistics 350, 181-185, 2021.
  7. T. Mubeena, P. Sankaran, "Twisted Conjugacy and Quasi-isometric Rigidity of Irreducible Lattices in Semisimple Lie Groups",  Indian Journal of Pure and Applied Mathematics, June 2019, Volume 50, Issue 2, pp 403-412.
  8. T. Mubeena, P. Sankaran, "Twisted Conjugacy Classes in Lattices in Semisimple Lie Groups",  Transformation Groups, March 2014, Volume 19, Issue 1, pp 159- 169.
  9. T. Mubeena, P. Sankaran, "Twisted Conjugacy Classes in Abelian Extensions of Certain Linear Groups",   Canadian Mathematical Bulletin 57(2014), no. 1, 132-140.

Contact Us

Department of Mathematics
University of Calicut
Thenhipallam PO
Malappuram - 673635 PIN
Copyright © 2017 University of Calicut. All Rights Reserved | Powered By CUCC